Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7407

Distribution and Movements of Birds in the Bering and Chukchi Seas

File SizeFormat 
v21n3-332-347.pdf6.72 MBAdobe PDFView/Open

Item Summary

Title: Distribution and Movements of Birds in the Bering and Chukchi Seas
Authors: Swartz, L.G.
Issue Date: Jul 1967
Publisher: University of Hawai'i Press
Citation: Swartz LG. 1967. Distribution and movements of birds in the Bering and Chukchi Seas. Pac Sci 21(3): 332-347.
URI/DOI: http://hdl.handle.net/10125/7407
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 21, Number 3, 1967



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.